MathSciNet Relay Station
MathSciNet bibliographic data
MR2231380 11M06 (11M20 11R29)
Mishou, Hidehiko; Nagoshi, Hirofumi Functional distribution of $L(s,\chi_d)$ with real characters and denseness of quadratic class numbers. Trans. Amer. Math. Soc. 358 (2006), no. 10, 4343–4366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement